REAL

New existence and uniqueness result for fractional Bagley-Torvik differential equation

Baghani, Hamid and Feckan, Michal and Farokhi-Ostad, Javad and Alzabut, Jehad (2022) New existence and uniqueness result for fractional Bagley-Torvik differential equation. Miskolc Mathematical Notes, 23 (2). pp. 537-549. ISSN 1787-2413

[img]
Preview
Text
3702.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 16 Nov 2022 08:46
Last Modified: 16 Nov 2022 08:46
URI: http://real.mtak.hu/id/eprint/153575

Actions (login required)

Edit Item Edit Item